# SDR AALA202109308231

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737*
- Aircraft serial: 29540
- Aircraft time: 59,505 hours, 24,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR 1L DIFFICULT TO ARM.  ADJUSTED DOOR AS REQUIRED.
